# SDR ASAA2014111309980

- Difficulty date: November 13, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 69,221 hours, 39,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 655584311
- Condition: Corroded
- Location: Bs 986-989
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAIN MAST SUPPORT CHANNEL HAS CORROSION ON INTERNAL SURFACE.  ACFT GROUNDED. R & R AFT DRAIN MAST SUPPORT CHANNEL IAW EA 400, 53 EA 13935.
